Title

Fermat Quotients Over Function Fields

SMC Author

James Sauerberg

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-1997

Scholarly

yes

Peer Reviewed

1

DOI

10.1006/ffta.1996.0165

Disciplines

Mathematics

Original Citation

Sauerberg, James; & Shu, Linghsueh. (1997). Fermat Quotients Over Function Fields. Finite Fields and Their Applications, 4(3), 275-286.

This document is currently not available here.

Share

COinS